# SDR 20000724SH005

- Difficulty date: July 5, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Aircraft: N733FF
- Make and model: Cessna 172N
- Aircraft serial: 17268256
- Engine: Lyc O320H2AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Seized
- Location: Exhaust
- Part time: 5,635 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 CYLINDER EXHAUST VALVE SEIZED IN GUIDE, DESTROYED PISTON.  RESULTANT OIL SYSTEM CONTAMINATION HUNG NR 2 CYLINDER INTAKE LIFTER, BROKE CONNECTIN ROD, AND FAILED CASE.  LYC MANDITORY SB NR 388B DATED MAY 13, 1992, ADDRESSES SCHEDULED VALVE TO GUIDE CLEARANCE INSPECTIONS.  C/W THIS INSPECTION MAY PRECLUDE POTENTIAL SIMILAR INCIDENTS.  (X)
